# SDR A6WA200940720

- Difficulty date: October 19, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG THRUST REVERSER STOWED SWITCH MOUNTING BRACKET BROKEN.  RT ENGINE THRUST REVERSER STOWED SWITCH MOUNTING BRACKET REPLACED IAW SHORT CMM 20-42-06.  (K)
